# SDR HNAA2020092400263

- Difficulty date: August 26, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 37,071 hours, 33,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Pax Door Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINER LOWER NUTPLATES (4) ON THE BOTTOM OF THE DOOR HAVE CORROSION.  COMPLETE: BLENDED AREA 3 FWD NUTPLATES ON PAX DOOR LOWER FRAME.  FOUND TO BE WITHIN ALLOWABLE LIMITS.  CUT OUT AFT NUTPLATE PAX DOOR LOWER FRAME.  REPAIR ACCOMPLISHED, IAW EMB 145 SRM 52-10-04 AND PIEDMONT EO1-52-20-0356.
